# SDR DALA2015111907081

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 42,198 hours, 18,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN DAMAGE FROM LIGHTNING STRIKE AT BS 765 BETWEEN STR 8R TO 9R. REMOVED DAMAGE ON UPPER FUSELAGE SKIN AT BS 765 BETWEEN STR 8R TO 9R, IAW SRM 53-00-01.  TREATED AND PRIMED AREA IAW SRM 51-71-01 AND TOPCOATED AREA IAW AMM 51-21-10-377-037.
